Alert archive / Montana / High Wind Warnings in 2015
High Wind Warning 13, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Dec 7, 2015, 2:42 AM MST for Phillips County, Montana. It took effect at Dec 7, 2015, 11:00 PM MST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2015, 2:42 AM MST (09:42 UTC)
- In effect from
- Dec 7, 2015, 11:00 PM MST
- Expired
- Dec 7, 2015, 9:38 PM MST
- In force
- Issued by
- NWS Glasgow, MT
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 9.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2684 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS75 KGGW 070942 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 242 AM MST MON DEC 7 2015 STRONG AND HAZARDOUS WINDS NEAR THE LITTLE ROCKY MOUNTAINS MTZ060-080000- /O.NEW.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 242 AM MST MON DEC 7 2015 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY. * TIMING...LATE TONIGHT THROUGH TUESDAY. * WINDS...FROM THE WEST AROUND 40 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...THE NORMALLY WIND-PRONE AREA DOWNSLOPE OF THE LITTLE ROCKIES WILL RESULT IN DANGEROUS CROSSWINDS AND POSSIBLE LOSS OF VEHICLE CONTROL ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG US HIGHWAY 191 NEAR ZORTMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ HTTP://WEATHER.GOV/GLASGOW
3 follow-up statements
910 WWUS75 KGGW 072126 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 226 PM MST MON DEC 7 2015 DEFAULT OVERVIEW SECTION MTZ060-082130- /O.NEW.KGGW.HW.A.0007.151209T0700Z-151210T1300Z/ /O.CON.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 226 PM MST MON DEC 7 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT. A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY. * WARNING TIMING...LATE TONIGHT THROUGH SUNSET TUESDAY. * WARNING WINDS...FROM THE WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * WATCH TIMING...LATE TUESDAY NIGHT THROUGH LATE WEDNESDAY NIGHT. * WATCH WINDS...FROM THE WEST WITH POSSIBLE GUSTS TO 70 MPH. * IMPACTS...HIGH PROFILE VEHICLES ON HIGHWAY 191 NEED TO TAKE CAUTION TRAVELING THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ016-021-022-082130- /O.NEW.KGGW.HW.A.0007.151209T1900Z-151210T1300Z/ CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD- INCLUDING THE CITIES OF...MALTA...SACO...WINNETT...JORDAN 226 PM MST MON DEC 7 2015 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. * WINDS...WEST WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HTTP://WEATHER.GOV/GLASGOW
429 WWUS75 KGGW 072203 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 303 PM MST MON DEC 7 2015 MTZ016-072315- /O.CAN.KGGW.HW.A.0007.151209T1900Z-151210T1300Z/ CENTRAL AND SOUTHEAST PHILLIPS- INCLUDING THE CITIES OF...MALTA...SACO 303 PM MST MON DEC 7 2015 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WATCH. HIGH WINDS ARE NO LONGER EXPECTED. $$ MTZ060-082215- /O.EXT.KGGW.HW.A.0007.151210T0100Z-151210T1300Z/ /O.CON.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 303 PM MST MON DEC 7 2015 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST TUESDAY. * WARNING TIMING...LATE TONIGHT THROUGH SUNSET TUESDAY. * WARNING WINDS...FROM THE WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * WATCH TIMING...WEDNESDAY NIGHT. * WATCH WINDS...FROM THE WEST20 TO 35 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES ON HIGHWAY 191 NEED TO TAKE CAUTION TRAVELING THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ021-022-082215- /O.EXT.KGGW.HW.A.0007.151210T0100Z-151210T1300Z/ PETROLEUM-GARFIELD- INCLUDING THE CITIES OF...WINNETT...JORDAN 303 PM MST MON DEC 7 2015 ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE WEDNESDAY NIGHT. * TIMING...WEDNESDAY NIGHT. * WINDS...WEST WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HTTP://WEATHER.GOV/GLASGOW
208 WWUS75 KGGW 080438 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 938 PM MST MON DEC 7 2015 .CHANGING WIND CONDITIONS THROUGH MID-WEEK... MTZ060-081200- /O.CAN.KGGW.HW.W.0013.151208T0600Z-151209T0000Z/ /O.EXT.KGGW.HW.A.0007.151209T2100Z-151210T1300Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 938 PM MST MON DEC 7 2015 ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. * WINDS...FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...HIGH PROFILE VEHICLES ON HIGHWAY 191 NEED TO TAKE CAUTION TRAVELING THROUGH THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ023>027-081200- /O.EXB.KGGW.HW.A.0007.151209T2100Z-151210T1300Z/ MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX- INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE... RICHEY...TERRY...WIBAUX 938 PM MST MON DEC 7 2015 ...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. * TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. * WINDS...FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ021-022-081200- /O.EXT.KGGW.HW.A.0007.151209T2100Z-151210T1300Z/ PETROLEUM-GARFIELD- INCLUDING THE CITIES OF...WINNETT...JORDAN 938 PM MST MON DEC 7 2015 ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT... THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT. TIMING...WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING. * WINDS...FROM THE WEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH POSSIBLE. * IMPACTS...POSSIBLE DANGEROUS CROSSWINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES ALONG NORTH-SOUTH HIGHWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HTTP://WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Dec 6, 9:55 PM MST, 4 hours 47 minutes earlier.
Area forecast discussion, Dec 6, 9:55 PM MST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 955 PM MST SUN DEC 6 2015 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY... SENT AN UPDATE TONIGHT TO INCLUDE MENTION OF SOME ISOLATED SPRINKLES GIVEN CURRENT RADAR RETURNS MATCHING UP WELL WITH LATEST NAM AND SREF MODEL DATA. EVEN THOUGH MOST RETURNS REPRESENT VIRGA OR MID-LEVEL CLOUDS...STILL THINK THERE IS A CHANCE THAT A FEW SPRINKLES COULD REACH THE GROUND FIRST OVER OUR SOUTHERN ZONES TONIGHT THEN OVER OUR EASTERN ZONES OVERNIGHT. CLOUD COVER IS EXPECTED TO KEEP MOST TEMPERATURES WARMER THAN FREEZING AT LEAST UNTIL THE EARLY MORNING HOURS ON MONDAY. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...WITH COLD ARCTIC AIR LOCKED UP WELL TO THE NORTH...TEMPERATURES WILL REMAIN SIGNIFICANTLY ABOVE NORMAL THROUGH THE SHORT TERM PERIOD. A QUICK-MOVING UPPER SHORT-WAVE TROUGH MOVES THROUGH NORTHEAST MONTANA TONIGHT. WITH LITTLE MOISTURE TO WORK WITH THIS WAVE WILL BE DRY. ITS MAIN AFFECT WILL BE INCREASED WEST WINDS...MAINLY AFTER MIDNIGHT. SURFACE WINDS WILL ENERGIZE TO AROUND 10-15KTS. BUT AS EVIDENCED BY THE MODEL SOUNDINGS...HIGHER ELEVATIONS WILL FEEL STRONGER WINDS...UP TO AROUND 45KTS. THERE COULD ALSO BE SOME DOWN-SLOPING WINDS OFF THE LITTLE ROCKIES THAT COULD AFFECT HIGH PROFILE VEHICLES TRAVELING N-S ALONG HWY 191. EVEN THOUGH TEMPERATURES WILL BE SOMEWHAT COOLER ALOFT ON MONDAY...BETTER MIXING WITH SOUTHWEST WINDS AND EROSION OF THE INVERSION WILL ALLOW TEMPERATURES TO BE AS WARM AS TODAY. THE NEXT SHORTWAVE TROUGH MOVES THROUGH THE AREA MONDAY NIGHT. THIS WAVE BRINGS SOME MOISTURE. THIS TROUGH WILL OVERRUN A WEAK FRONTAL BOUNDARY WHICH COULD BRING A CHANCE OF PRECIPITATION. TEMPERATURES WILL STAY WARM ENOUGH ALOFT FOR RAIN. HOWEVER...SOME AREAS NORTH OF THE MISSOURI RIVER MAY HAVE BELOW FREEZING TEMPERATURES LATE MONDAY NIGHT INTO TUESDAY MORNING FOR A CHANCE OF FREEZING RAIN. THIS POSSIBILITY IS STILL DEVELOPING AS THE MODELS UPDATE. POT WITH MODELS NOW SHOW LESS FZRA. THE WARMTH OF THE ROADWAYS WILL DETERMINE THE DEGREE OF THE POSSIBLE HAZARD. SO THIS WILL CONTINUED TO BE MONITORED. THE TROUGH MOVES TO THE EAST TUESDAY MORNING ENDING THE CHANCE OF PRECIP AND AN UPPER RIDGE BUILDS INTO THE AREA IN THE AFTERNOON WITH CONTINUED WARM WEATHER. SCT .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... THE GOING LONG TERM FORECAST HAS ALL OF THE MAIN FEATURES WELL IN HAND. THUS THE ONLY UPDATE WAS TO GENTLY NUDGE MOST FORECAST PARAMETERS TOWARD THE LATEST MODEL CONSENSUS. GILCHRIST PREVIOUS LONG TERM DISCUSSION...THE MAIN THEMES THROUGH THE EXTENDED FORECAST PERIOD WILL INCLUDE REPEATED DISTURBANCES IN A PROGRESSIVE FLOW PATTERN AND GRADUALLY COLDER TEMPERATURES. TUESDAY NIGHT THROUGH WEDNESDAY...A WEAK UPPER RIDGE TRANSLATES INTO A GENERALLY ZONAL FLOW. LIGHT PRECIP REMAINS CONFINED TO OUR FAR WESTERN AND NORTHERN EDGES. HIGHS IN THE 50S...LOWS NEAR FREEZING. WEDNESDAY EVENING THROUGH THURSDAY MORNING...A QUICK AND DISTINCT SHORT-WAVE TROUGH EMERGES FROM THE ROCKY MOUNTAINS AND PUSHES THROUGH NE MONTANA WITH A BIT MORE PRECIP COVERAGE INTO OUR CENTRAL AND EASTERN ZONES...WITH SOME LINGERING MODEL DISAGREEMENT. KEPT SLIGHT CHANCE POPS FOR NOW. HIGHS NEAR 40...LOWS NEAR 30. THURSDAY AFTERNOON THROUGH SATURDAY MORNING...A LARGER TROUGH OPENS UP OVER THE WESTERN STATES...WITH PERIODS OF BANDING PRECIP SHOWING UP IN THE MODELS...ALBEIT WITH POSITION AND TIMING DIFFERENCES IN MOST MODELS. TRIED TO SMOOTH AND AVERAGE THESE OUT WITH SLIGHT CHANCE POPS FOR NOW. HIGHS IN THE 30S...LOWS IN THE 20S. SATURDAY AND BEYOND...TOO MANY MODEL DISCREPANCIES TO WORK OUT WITH MUCH CONFIDENCE. TEMPERATURES YET COLDER. BMICKELSON && .AVIATION... FLIGHT CATEGORY: VFR SYNOPSIS: WEAK LOW PRESSURE ALOFT WILL BRING MID AND HIGH CLOUDS TO THE REGION. VISIBILITY...UNRESTRICTED WIND...GENERALLY LIGHT AND WESTERLY. WIND SHEAR...LOW LEVEL WIND SHEAR IS EXPECTED OVERNIGHT TONIGHT INTO EARLY TOMORROW MORNING AS WINDS JUST OFF THE SURFACE INCREASE IN RESPONSE TO A DISTURBANCE PASSING THROUGH THE AREA. GILCHRIST/PROTON && .GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Dec 6, 3:15 AM MST, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 315 AM MST SUN DEC 6 2015 MTZ016>020-059>062-071015- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 315 AM MST SUN DEC 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT GUSTY WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED TONIGHT ALONG US 191 SOUTH OF MALTA WHICH INCLUDES THE ZORTMAN AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF RAIN MONDAY NIGHT AND TUESDAY MORNING ACROSS NORTHEAST MONTANA. AREAS ALONG AND NORTH OF US 2 HAVE A CHANCE OF RAIN AND FREEZING RAIN MONDAY NIGHT AND TUESDAY. GUSTY WEST WINDS ARE POSSIBLE MONDAY NIGHT AND TUESDAY ALONG US 191 SOUTH OF MALTA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 2:26 PM MST | High Wind Watch | GGW | Dawson, Garfield, McCone, Petroleum, Phillips, Prairie and 2 more | 37 hr |
Nearby
High Wind Warnings in Montana, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.